Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Recurring of hair fall, had typhoid. Using tugain solution. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 78 Questions
hi my age is 29 from past 1 month i am suffering from hair fall.Dr advice me to use Tugain 5% solution but after using tugain my hair fall started more plz help

medical history

2 month back i was suffering from typhoid
3 year back during my pregnancy i was detected thyroid but after that never detected thyroid again
Posted Thu, 12 Apr 2012 in Skin Hair and Nails
Answered by Dr. Gowri Kulkarni 1 hour later

Thank you for posting in your query.

What I gather from your question is that you are very concerned about your hair fall which started about a month back.

There could be many reasons for hair fall like excessive dandruff, fungal infections of the scalp, anemia, hypothyroidism, chronic illnesses, following child birth, stress, etc.

‘Tugain 5% solution’ is usually prescribed for people who suffer from male pattern baldness and is to be started only after evaluating the causes of hair fall.

You have given a history for hypothyroidism 3 years back and also history of having suffered from typhoid. Both of these could actually be a cause for your hair loss

My suggestions to you are:

1. Get the following blood tests done:
A. CBC (Complete blood count esp. Hemoglobin and ESR)
B. Serum TSH level (thyroid function test)
You may get these tests done under the guidance of your physician.

2. Eat a balanced diet.

3. Get a minimum of 7 hours of good un-interrupted sleep

4. Drink adequate amount of water (2 - 3 litres/day)

Hope I have answered your query. I will be available for any follow up questions.


Dr Gowri
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor